Catalog Home Page

Development and social identities

Ahluwalia, P. and Miller, T. (2012) Development and social identities. Social Identities, 18 (5). pp. 495-496.

Link to Published Version: http://dx.doi.org/10.1080/13504630.2012.725822
*Subscription may be required

Abstract

Editorial

Publication Type: Journal Article
Publisher: Routledge as part of the Taylor and Francis Group
Copyright: 2012 Taylor & Francis
URI: http://researchrepository.murdoch.edu.au/id/eprint/26955
Item Control Page Item Control Page